# SDR CALA2025062005729

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 34,151 hours, 3,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63604339
- Part serial: M8869
- Condition: Low Pressure
- Location: Zone 800
- Part time: 24,399 hours, 2,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING #2 SVC CHECK FOUND L4 DOOR SLIDE PRESSURE OUT OF LIMITS REF AMM 25-66-01-200-801. L4 DOOR SLIDE NIS IN EWR,     REF IPC 25-66-01-04A ITEM (50) P/N 63604-339 (M/E 23-2566-9-0002) REMOVED AND REPLACED L4 EMERGENCY ESCAPE SLIDE AS PER MM TASK 25-66-01-400-801.
